# SDR SIMA2012010009

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 29,982 hours, 28,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 1317110049
- Part serial: 15808
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND BOTH REAR OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BOTH REAR OVERWING EMERGENCY LIGHT BULBS IAW EMB 145 AMM 33-50-07 DID NOT FIX.  TROUBLESHOT IAW EMB 145 WIRING MANUAL 33-50-50.  FOUND NR 4 BATTERY POWER SUPPLY TO BE BAD.  REMOVED AND REPLACED THE NR 4 BATTERY POWER SUPPLY IAW AE W/C 33-700-19.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
